# SDR 2005FA0000061

- Difficulty date: December 19, 2004
- Submitted: January 27, 2005
- Operation: General aviation
- Aircraft: N27465
- Make and model: Swrngn SA227AC
- Aircraft serial: AC755B
- Aircraft time: 25,524 hours, 32,025 cycles
- Engine: Garrtt TPE33111U
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MRR-M04-20, DURING CRUISE, CREW NOTED LOSS OF HYDRAULIC PRESSURE ENROUTE TO NEXT STATION.  THEY DIVERTED TO AN AIRPORT WITH BETTER RUNWAYS FOR LANDING FLAPS UP AND WITH NO NOSE WHEEL STEERING.  CREW MANUALLY EXTENDED THE GEAR, THE LANDED FLAPS UP AND WITHOUT NOSE WHEEL STEERING.  CREW LANDED WITH NO FURTHER INCIDENT.  HYDRAULIC LINE LEAK.  REPLACED HYDRAULIC GEAR UP LINE IN THE COCKPIT, LEAK CHECK AND OPS CHECK GOOD.  CRACK OR EROSION IN THE BEND RADIUS SEEMS TO ORIGINATE AT TOOLING MARKS IN THE OUTSIDE OF THE CURVE.  THIS IS A MFG (FACTORY) MADE LINE.  LINE WAS REPLACED, BOTH HYD PUMPS AND FILTER WERE REPLACED DUE TO BEING RUN MORE THAN 20 MIN W/O HYDRAULIC FLUID.  SYSTEM OPS CHECKED GOOD. (NM05200502387) (K)
